# SDR 00FDEA00797

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- Aircraft time: 58,448 hours, 44,127 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INPS, THE NR 12 SPOILER O/B ATTACH ANGLE FOUND CRACKED.  REMOVED AND REPLACED PER IAW BAC 727 SRM 51-30-2 & BAC SB 57-84.
